... days ago. I am on day 5 and the pain has come back 10 folds. Can I take another 6 day pack after I finish this one? The pain is constant and down to my foot. I have to wait 4 months for surgery and I feel like I have tried everything. Does anyone have any ideas. Thanks
Suffering like you are going through you should make an appt with your Dr to see him ASAP to let him know this so that you can get some appropriate help, & go to the emergency room if it takes too long no one should have to suffer intractable like you are going through. Be firm that is what these people are for... but I know only too well what you are going through. It is shameful what regular folk are doing to people like us who can't live without pain medication hope you find the relief that you need BH
Pose; Yes I can not agree with my other poster more!!! you have to get in to see the doctor asap. Pain is not the thing you want to live with. And yes at times they do use more than one Medrol pack but normally if one is not doing it the doctor is going to have to step up the game plan. Please no matter what as our first friend said to give that doctor a call and see what an be done. Again to the person that answered this first I am so sorry that I already forgot your name. very irritating I try to but hit replay and it goes out the other ear but great advice. this darn chemo brain. Chuck1957
You may want to get your med Pack changed to a continuos dose until the surgery.
This is by far the worst idea though.
You won't be able to take it for a certain # of weeks before because of serious complications.
I am SO sick of doctors not following the best plan of care because, God-forbid, you may accidentally overdose on script pain pills !!!
You may want to ask for Tramadol if he doesn't prescribe Tylenol with Codeine or Oxycodone.
If you come off the steroids make sure you take NSAIDS if the doctor approves.
I'm concerned that this doctor is willing to let you suffer. If he knows the steroids are not helping you and doesn't offer you another treatment than shame on him ! Quote what they explained what a #10 was when you joined their service. Something like " its the worst possible pain you can imagine"...
Ask him how are you to live like that for a month ... put the ball in his field.
Tell him your ability to mentally go into surgery is lessened and you have sleep deprivation.
I'm just conccerned about your post-op course. You are entering a situation of #10 suffering just to have major surgery and then to having a rigorous post-op rehab period.
Do you have a doctor who is going to change his mind and suddenly become empathetic? Is he going to make sure your pain levels will be reflected with increase in meds? Recovery is as successful as how much you are moving around. If you are protecting the area by not moving you are setting yourself up for trouble post-op.
Tell your doctor you need a break from the pain to get yourself in a healthy state of mind by preparing to go into this surgery.
Now if it was me (Lol)...
If he did not respond to my requests to get me down to an acceptable level (be prepared to give him a number that is reasonable ... more of a 3-4) I would not do business with him.
He is more concerned about using his skills with a knife than his ears and his heart in being empathetic to his patient's needs!
Best wishes to you. Be positive!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Methylprednisolone - how long does it take for Medrol dose pack 4 mg to start working for my hives.?
Posted 15 Dec 2014 • 2 answers
Posted 1 Nov 2015 • 0 answers
Posted 16 Sep 2016 • 2 answers
Posted 18 Nov 2017 • 0 answers
Posted 19 Nov 2017 • 2 answers